Bagde, M.N. and Chakraborty, A.K. and Bandopadhyay, C. (2004) Fractal dimension and its application in rock mechanics : A Review. Indian Mining & Engineering Journal , 43 (12). pp. 32-39. ISSN 0019-5944

Full text not available from this repository. (Request a copy)


In this review article, detailed about fractal geometry and its application in rock mechanics is presented. The fractal geometry principle based on a statistical procedure is presented. Also, the paper elaborates in detail how various researchers have applied fractal geometry in rock mechanics applications with new results obtained.

Item Type: Article
Subjects: Blasting
Depositing User: Dr. Satyendra Kumar Singh
Date Deposited: 08 Dec 2011 04:33
Last Modified: 08 Dec 2011 04:33

Actions (login required)

View Item View Item